# SDR HEEA072638

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 12,837 hours
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 066107800
- Part serial: X1039
- Condition: Malfunctioned
- Location: Vor
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MARKER BEACON WOULD NOT TEST. PERFORMED PRELIMINARY INSPECTION AND REPLACED FRONT CONNECTOR J6341 BECAUSE OF A BAD PIN.  REPAIRED.  BENCH CHECK GOOD.
